Matematicheskie Voprosy Kriptografii [Mathematical Aspects of Cryptography]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2017, Volume 8, Issue 4, Pages 75–98 (Mi mvk240)  

This article is cited in 1 scientific paper (total in 1 paper)

The sum of modules of Walsh coefficients for some balanced Boolean functions

O. V. Kamlovskii

Certification Research Center, LLC, Moscow

Abstract: We consider the following balanced Boolean functions: a) constructed from normal bent-function by the Dobbertin method, b) majority function, c) functions whose units values are located consequentially in the truth table. Exact formulas and bounds for sums of modules of Walsh coefficients are obtained.

Key words: Boolean functions, Walsh coefficients, filtering generators, combining generators.

DOI: https://doi.org/10.4213/mvk240

Full text: PDF file (225 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.12+519.719.2
Received 11.V.2017

Citation: O. V. Kamlovskii, “The sum of modules of Walsh coefficients for some balanced Boolean functions”, Mat. Vopr. Kriptogr., 8:4 (2017), 75–98

Citation in format AMSBIB
\Bibitem{Kam17}
\by O.~V.~Kamlovskii
\paper The sum of modules of Walsh coefficients for some balanced Boolean functions
\jour Mat. Vopr. Kriptogr.
\yr 2017
\vol 8
\issue 4
\pages 75--98
\mathnet{http://mi.mathnet.ru/mvk240}
\crossref{https://doi.org/10.4213/mvk240}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3770676}
\elib{https://elibrary.ru/item.asp?id=32641310}


Linking options:
  • http://mi.mathnet.ru/eng/mvk240
  • https://doi.org/10.4213/mvk240
  • http://mi.mathnet.ru/eng/mvk/v8/i4/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Logachev, S. N. Fedorov, V. V. Yashchenko, “On the $\Delta$-equivalence of Boolean functions”, Discrete Math. Appl., 30:2 (2020), 93–101  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические вопросы криптографии
    Number of views:
    This page:309
    Full text:157
    References:39
    First page:13

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021